Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 256071, 7 pages
Research Article

A Numerical Method for Delayed Fractional-Order Differential Equations

1College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory for Novel Software Technology, Nanjing University, Nanjing 210093, China

Received 3 February 2013; Accepted 14 April 2013

Academic Editor: Theodore E. Simos

Copyright © 2013 Zhen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen Wang, “A Numerical Method for Delayed Fractional-Order Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 256071, 7 pages, 2013. doi:10.1155/2013/256071